# SDR UPS07450524

- Difficulty date: August 6, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D LEFT BS 880 TENSION TIE TO FRAME CONNECTION FOUND NR 10 HOLE CRACK AT FAILSAFE CHORD RUNNING UP.  CRACK LENGTH 0.040 INCH.  M/D LEFT BS 880 BETWEEN STR 8L TO STR 12L AREA FAILSAFE CHORD REPAIRED AS PER SRM 51-40-03 FIG 2.
